# SDR AALA202202185850

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737*
- Aircraft serial: 31105
- Aircraft time: 34,529 hours, 14,271 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR VERY DIFFICULT TO OPEN AND CLOSE IN FLIGHT. LUBED FIRST CLASS LAVATORY DOOR PER AMM 25-40-02 OPERATIONS CHECK OKAY.
